Neighborhoods of algebraic sets. (English) Zbl 0529.14013


14Pxx Real algebraic and real-analytic geometry
14F45 Topological properties in algebraic geometry
57Q40 Regular neighborhoods in PL-topology
14B05 Singularities in algebraic geometry
32B25 Triangulation and topological properties of semi-analytic andsubanalytic sets, and related questions
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
Full Text: DOI


[1] Wolf Barth, Lokale Cohomologie bei isolierten Singularitäten analytischer Mengen, Schr. Math. Inst. Univ. Münster (2) 5 (1971), i+59 (German). · Zbl 0231.32005
[2] P. T. Church, Differentiable open maps on manifolds, Trans. Amer. Math. Soc. 109 (1963), 87 – 100. · Zbl 0202.54801
[3] Helmut A. Hamm, On the vanishing of local homotopy groups for isolated singularities of complex spaces, J. Reine Angew. Math. 323 (1981), 172 – 176. · Zbl 0483.32007
[4] Heisuke Hironaka, Triangulations of algebraic sets, Algebraic geometry (Proc. Sympos. Pure Math., Vol. 29, Humboldt State Univ., Arcata, Calif., 1974) Amer. Math. Soc., Providence, R.I., 1975, pp. 165 – 185. · Zbl 0366.32007
[5] J. F. P. Hudson, Piecewise linear topology, University of Chicago Lecture Notes prepared with the assistance of J. L. Shaneson and J. Lees, W. A. Benjamin, Inc., New York-Amsterdam, 1969. · Zbl 0189.54507
[6] Erich Kähler, Über die Verzweigung einer algebraischen Funktion zweier Veränderlichen in der Umgebung einer singulären Stelle, Math. Z. 30 (1929), no. 1, 188 – 204 (German). · JFM 55.0805.04
[7] Mather, Notes on topological stability, Harvard Univ. 1970. · Zbl 0207.54303
[8] J. Milnor, Morse theory, Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies, No. 51, Princeton University Press, Princeton, N.J., 1963. · Zbl 0108.10401
[9] John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. · Zbl 0184.48405
[10] David Mumford, The topology of normal singularities of an algebraic surface and a criterion for simplicity, Inst. Hautes Études Sci. Publ. Math. 9 (1961), 5 – 22. · Zbl 0108.16801
[11] R. Thom, Les structures différentiables des boules et des sphères, Colloque Géom. Diff. Globale (Bruxelles, 1958) Centre Belge Rech. Math., Louvain, 1959, pp. 27 – 35 (French). · Zbl 0096.37801
[12] C. T. C. Wall, Regular stratifications, Dynamical systems — Warwick 1974 (Proc. Sympos. Appl. Topology and Dynamical Systems, Univ. Warwick, Coventry, 1973/1974; presented to E. C. Zeeman on his fiftieth birthday), Springer, Berlin, 1975, pp. 332 – 344. Lecture Notes in Math., Vol. 468.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.